When The BAK Secretes Mucus, It Becomes Blood?
Hello doctor, I’m 19th I had sex with only 1 person. 3 weeks ago I had several complaints and it turned out that I had a UTI. Previously, my partner and I did this for the first time. I have taken the medicine given by the doctor and now I have not experienced it again. And, umg, I like vaginal discharge that has different colors but doesn’t itch. However, this time when I was BAK I had mucus mixed with blood. This month I have my period. Kdg2 my stomach and waist felt sore cramps, like a beating in the stomach, I was also thin but bloated only in the lower abdomen, and in my heartburn I like to feel pain. What other causes do you think? Are there any chances that I have a sexually transmitted disease? Or some other disease? Please explain in detail, Doctor. Sorry if the question is too long. thank you
Our team of doctors has answered similar questions to your complaint, you can listen to a similar discussion via the following link:
The cause of mucus mixed with blood when urinating
Mucus mixed with blood when urinating
If you still want to consult directly with our doctor, please download and log in with the HealthReplies.com application: Chat with the doctor on the Android playstore.
If there are further questions / new questions, please click the "Create Question" menu.